Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I have a feeling of negative things during my travel

Hi From last few months whenever i have to travel alone,nervousness, anxiety start drowning on me.I start thinking abt negative things.Due To This I Have Missed imp opportunity.I have a feeling of negative things during my travel .I have started felling like this few months ago.Can you please help me out Its urgent .....
Asked On : Sun, 12 Dec 2010
Answers:  3 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.welcome.This is probably loneliness and some insecurity which bothers you.No medical treatment is needed.Either you start traveling with a companion for sometime or you take reading material of your immense liking in your journey.I hope things will be normalized soon.Good luck.
Answered: Mon, 26 Sep 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
It looks you have anxiety with phobia of travelling.Same phobia and anxiety students
have before going to exam hall. Drug like propranol before travelling can help you to
get rid of anxiety.But best way is self motivation and keeping busy in conversation
with co-travelers. thanks
Answered: Mon, 26 Sep 2011
I find this answer helpful
  Anonymous's Response
it is quite common to feel this way when traveling alone try siting some were quiet liston to a mp3 play a game on your mobile take some sweets Haribo or something like that if these feelings don't go away speak to your doctor
Hope this helps for more advise click [url=]here[/url]
Answered: Sun, 12 Dec 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor